# SDR COMA0460081

- Difficulty date: January 25, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 13,087 hours, 12,733 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Indication
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5201 LEFT ANTI ICE DUCT WARNING.  COULD NOT DUPLICATE.  INSPECTED SYSTEM AND FOUND NO DEFECTS.
